I have a freind struggling wit addiction. He is now in a Suboxone clinic and of course he had a relaps. I suggested he be honest with his Dr.
29 Sep 2009
When I first started on suboxone my Dr. told me I had to wait till I was severly withdrawing before starting or I would get sicker. Well needless to say I couldn't wait that long. I started my 1st dose (4mgs) 12 hours after my last opiate pill and I had relief within 10 mins. and no bad side effects.
30 Sep 2009
i would guess 36 hours based on the fact that i start getting sick as a dog by then... but it depends on ur metabolism. I was recently called an ADDICT by someone i respect.After alot of thought,i came to the conclusion that u r only an addict if u run out of money.If u hit the Lotto this week,u would probably never be DOPESICK again and woulsd easily hide ur addiction for the rest of ur life.The same rich politicians that moan about the drug problem in this country r throwin back pills like fiends. But they got the jack to keep it a secret. Rush Limbau... Brett Farve... I could go on and on. I no longer respect this man. He is a hippocrit and couldnt work a 50 hr week dopesick a million times like i have. I got herniated discs in my back and neck... have had hundreds of injections... suggested surgery that my family doctor called ridiculous... i intend to take my oxy30's for the rest of my life.I show up for work every day... im pain free...
so i have to suffer one week a month cause i do too many... call me an addict... im payin taxes... not layin on the couch collecting a check (that was not a shot at the seriously injured,only the fakers)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... off it and only took it three to two times a week... so i quit taking it. its been 2 weeks w/out suboxone and im withrawling insanely from ...
1 answer • 1 Mar 2010
I did a 7 day suboxone taper myself to get clean after a 5-6 year oxycontin and heroine addiction. I've only been clean and off of the suboxone ...
2 answers • 7 Oct 2011